- -

Arnautov's problems on semitopological isomorphisms

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Arnautov's problems on semitopological isomorphisms

Show full item record

Dikranjan, D.; Giordano Bruno, A. (2009). Arnautov's problems on semitopological isomorphisms. Applied General Topology. 10(1):85-119. doi:10.4995/agt.2009.1789.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86552

Files in this item

Item Metadata

Title: Arnautov's problems on semitopological isomorphisms
Author:
Issued date:
Abstract:
[EN] Semitopological isomorphisms of topological groups were introduced by Arnautov [2], who posed several questions related to compositions of semitopological isomorphisms and about the groups G (we call them Arnautov ...[+]
Subjects: Minimal group , A-complete topology , Heisenberg group , Markov group , Open mapping theorem , Permutations group , Semitopological isomorphism , Taımanov topology , Topologizable group
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1789
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1789
Type: Artículo

This item appears in the following Collection(s)

Show full item record